Irregular discrepancy behavior of lacunary series

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)1-29
JournalMonatshefte für Mathematik
Volume160
Issue number1
Publication statusPublished - 2010

Cite this

Irregular discrepancy behavior of lacunary series. / Aistleitner, Christoph.

In: Monatshefte für Mathematik, Vol. 160, No. 1, 2010, p. 1-29.

Research output: Contribution to journalArticleResearchpeer-review

@article{5c13441a19c54abf91d2b7daae65d531,
title = "Irregular discrepancy behavior of lacunary series",
author = "Christoph Aistleitner",
year = "2010",
language = "deutsch",
volume = "160",
pages = "1--29",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "1",

}

TY - JOUR

T1 - Irregular discrepancy behavior of lacunary series

AU - Aistleitner, Christoph

PY - 2010

Y1 - 2010

M3 - Artikel

VL - 160

SP - 1

EP - 29

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 1

ER -